Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 102, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 6:51 PM EDT for 5 counties in Georgia. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2025, 6:51 PM EDT (22:51 UTC)
- Expired
- Apr 10, 2025, 7:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banks County, GA, Dawson County, GA, Forsyth County, GA, Hall County, GA, Jackson County, GA
The radar
The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:51 PM EDT | HAIL 1 | 1 Sse Lumpkin, GA | Corrects previous hail report from 1 SSE Lumpkin. Public call reports hail estimated 1 inch in size near intersection of Parker Forest and Dawson Forest Rd East. |
| Apr 10, 6:55 PM EDT | HAIL 0.75 | 4 Sse Murrayville, GA | Penny sized hail at the intersection of Stonehenge Way and Fieldstone Drive. |
| Apr 10, 7:38 PM EDT | HAIL 1 | 2 Ene Chestatee, GA | Quarter sized hail reported near Gracen Drive. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 5:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1911 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
523
WUUS52 KFFC 102251
SVRFFC
GAC011-085-117-139-157-102330-
/O.NEW.KFFC.SV.W.0102.250410T2251Z-250410T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
651 PM EDT Thu Apr 10 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Forsyth County in north central Georgia...
Western Banks County in northeastern Georgia...
Southeastern Dawson County in north central Georgia...
Central Hall County in north central Georgia...
North central Jackson County in northeastern Georgia...
* Until 730 PM EDT.
* At 651 PM EDT, a severe thunderstorm was located over War Hill
Park, or 8 miles northwest of Gainesville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Chestatee, Murrayville, Lula, Gillsville, War Hill
Park, Raoul, Homer, Maysville, and Oakwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3436 8349 3422 8361 3428 8404 3441 8403
3446 8364 3443 8361 3444 8361 3445 8360
3445 8359 3447 8357 3448 8352
TIME...MOT...LOC 2251Z 271DEG 29KT 3436 8396
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
367
WWUS52 KFFC 102302
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Thu Apr 10 2025
GAC085-117-102311-
/O.CAN.KFFC.SV.W.0102.000000T0000Z-250410T2330Z/
Forsyth GA-Dawson GA-
702 PM EDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORSYTH AND
SOUTHEASTERN DAWSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3436 8349 3423 8360 3428 8393 3430 8394
3429 8394 3441 8395 3444 8364 3443 8361
3444 8361 3445 8360 3446 8352
TIME...MOT...LOC 2301Z 271DEG 29KT 3436 8385
$$
GAC011-139-157-102330-
/O.CON.KFFC.SV.W.0102.000000T0000Z-250410T2330Z/
Banks GA-Hall GA-Jackson GA-
702 PM EDT Thu Apr 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WESTERN BANKS...CENTRAL HALL AND NORTH CENTRAL JACKSON
COUNTIES...
At 701 PM EDT, a severe thunderstorm was located near Gainesville,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gainesville, Lula, Gillsville, Raoul, Homer, and Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3436 8349 3423 8360 3428 8393 3430 8394
3429 8394 3441 8395 3444 8364 3443 8361
3444 8361 3445 8360 3446 8352
TIME...MOT...LOC 2301Z 271DEG 29KT 3436 8385
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$032
WWUS52 KFFC 102321
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Thu Apr 10 2025
GAC011-139-157-102331-
/O.EXP.KFFC.SV.W.0102.000000T0000Z-250410T2330Z/
Banks GA-Hall GA-Jackson GA-
721 PM EDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BANKS...CENTRAL HALL
AND NORTH CENTRAL JACKSON COUNTIES WILL EXPIRE AT 730 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3436 8349 3423 8360 3428 8393 3430 8394
3429 8394 3441 8395 3444 8364 3443 8361
3444 8361 3445 8360 3446 8352
TIME...MOT...LOC 2321Z 271DEG 29KT 3436 8370
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:32 PM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, Apr 10, 2:32 PM EDT, 4 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 232 PM EDT Thu Apr 10 2025 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 232 PM EDT Thu Apr 10 2025 A cold front will move south across the CWA overnight and into tomorrow. Ahead of the frontal passage, scattered to numerous showers and thunderstorms are expected across much of north and central portions of GA this afternoon and evening. The hi-res models continue to be pretty consistent with the timing and with the general trends. A weak line of scattered showers and isolated thunderstorms will continue to move across northern portions of the state early this afternoon. A second, stronger and more organized, wave of convection is likely later this afternoon into the evening hours. The organized convection axis has shifted somewhat south from yesterday's runs...mainly along a path between metro ATL and Columbus and areas southeast. Afternoon/evening storms will have modest CAPE values (good heating/50s dewpoints) and steep lapse rates. Forecast soundings also show a decent inverted V structure, good for gusty storms. Still expecting large hail and damaging wind gusts as the primary severe weather hazards. Models continue to weaken the secondary wave of storms as it moves into central portions of GA this evening. Seems reasonable with the loss of heating and getting away from the main dynamic forcing to the north. Upper moves across the TN valley tomorrow. Models do tend to underestimate the amount of cloud cover as these types of systems move by, so have upped the sky grids a bit to compensate. Also, some scattered shra possible as the low may provide just enough lift. NListemaa && .LONG TERM... (Saturday morning through next Wednesday) Issued at 232 PM EDT Thu Apr 10 2025 Key Messages: - The potential exists for overnight frost formation north of Interstate 85 and patchy sub freezing temperatures in the mountains this weekend. - Dry weather is favored in the region between Saturday and Thursday. This Weekend: An area of surface high pressure will build into the Southeast over the weekend. This will combine with dry northwest flow aloft to produce fairs skies, mild temperatures and dry weather. Weakening surface pressure gradients should also lead to lighter winds in the region (especially on Sunday). Radiational cooling should be significant both Friday night and Saturday night and this may lead to some frost/freeze concerns across northern Georgia. On Saturday morning it looks like the coolest temperatures will be limited to the sheltered areas in the mountains of northeast Georgia. Then on Sunday morning the potential for at least Frost Advisory level conditions exists along and north of Interstate 85. For the northeast Georgia mountains there is a 50% chance of a Frost Advisory (overnight lows below 36 degrees) Friday night into Saturday morning, and a 50% chance of a Freeze Warning (overnight lows below 32 degrees) Saturday night and Sunday morning. Along and north of Interstate 85 there is a 40% chance of a Frost Advisory Saturday night and Sunday morning. High temperatures will struggle on Saturday due to continued northwest winds and the resulting CAA. As a consequence afternoon high temperatures should wallow in the lower 60s across north Georgia and claw their way into the upper 60s in central Georgia. High temperatures of this magnitude would be 7 to 12 degrees colder than seasonal averages. A transition to westerly winds, continued low relative humidity and sunshine should allow high temperatures to climb to within 1-3 degrees of seasonal averages on Sunday. Everywhere except the mountains can anticipate afternoon highs in the 70s. Considerations for Next Week: An upper level trough tracking through the Great Lakes early next week should bring southerly winds and WAA back to Georgia. Temperatures should respond accordingly by rising into the lower 80s Monday afternoon. Attention then turns to a potential cold frontal passage Tuesday or Tuesday night. This may lead to midweek temperature declines, with 70s favored on Wednesday. Trends in the GEFS and EPS guidance continue to pull back on the rain chances, with more than 90% of ensemble members keeping rain amounts under 0.10 inches in north Georgia. The odds of accumulating precipitation in central Georgia are less than 5%. Albright && .AVIATION... (18Z TAFS) Issued at 111 PM EDT Thu Apr 10 2025 Afternoon/evening showers and thunderstorms. Mostly likely timing for storms continues be be after 00Z. However, isolated activity is possible during the late afternoon. Added frequent gusts to 20kt for the afternoon. Brief period of MVFR cigs behind the initial precip push. Sct MVFR cu on the back side of a front tomorrow. //ATL Confidence...18Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 50 67 43 66 / 60 30 30 0 Atlanta 52 65 44 64 / 60 40 40 0 Blairsville 44 57 36 59 / 50 30 30 0 Cartersville 47 63 39 63 / 60 30 30 0 Columbus 53 71 46 68 / 60 30 30 0 Gainesville 49 63 43 65 / 60 30 30 0 Macon 54 71 47 69 / 70 20 20 0 Rome 47 63 41 63 / 50 30 30 0 Peachtree City 49 67 41 65 / 70 40 40 0 Vidalia 57 75 50 71 / 50 20 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....Albright AVIATION...NListemaa
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 520 PM EDT Thu Apr 10 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-112130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 520 PM EDT Thu Apr 10 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for much of north Georgia and portions of central Georgia until midnight tonight. The primary hazards with any severe storms will be damaging wind gusts up to 60 mph and quarter to golf ball sized hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms are expected Friday afternoon. A couple strong storms with pea to penny size hail are possible between 2 PM and 8 PM. Frost and freeze conditions may develop in northeast Georgia on Friday night. On Saturday night, these conditions may spread to all areas north of Interstate 85. Those with outdoor vegetation that is sensitive to freezing temperatures should monitor the forecast closely. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 10, 6:26 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Thu Apr 10 2025
GAZ005-007-012-102300-
Gilmer GA-Gordon GA-Murray GA-
626 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of southwestern Gilmer,
southern Murray and northeastern Gordon Counties through 700 PM
EDT...
At 626 PM EDT, a strong thunderstorm was over North Georgia Speedway,
or 8 miles south of Chatsworth, moving east at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carters, Ramhurst, Oakman, Nickelsville, North Georgia Speedway,
Audubon, and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.
&&
LAT...LON 3474 8471 3459 8453 3454 8476 3460 8493
3467 8491 3466 8490 3467 8489 3468 8490
3471 8489 3471 8487 3472 8486 3473 8487
3474 8485 3477 8487
TIME...MOT...LOC 2226Z 289DEG 25KT 3467 8482
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 10, 6:28 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Thu Apr 10 2025
GAZ008-009-015-016-102300-
Union GA-Towns GA-White GA-Lumpkin GA-
628 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of south central Towns,
northeastern Lumpkin, northern White and east central Union Counties
through 700 PM EDT...
At 628 PM EDT, a strong thunderstorm was over Whitley Gap Shelter, or
10 miles north of Cleveland, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Camp Coleman Lake, Whitley Gap Shelter, Robertstown, Blue Mountain
Shelter, Anna Ruby Falls, Smithgall Woods Conservation Are, Turners
Corner, Sautee, Helen, Low Gap Shelter, Qualatchee Lake, and Unicoi
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3483 8366 3482 8365 3480 8368 3477 8365
3477 8363 3473 8362 3472 8364 3469 8364
3466 8366 3464 8365 3464 8391 3482 8392
3486 8366
TIME...MOT...LOC 2228Z 265DEG 33KT 3474 8383
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 10, 6:32 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
632 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Hail 3 NW New England 34.94N 85.53W
04/10/2025 E1.00 Inch Dade GA Public
Hail up to quarter size near New Home Road
and Ballard Road.
&&Special weather statement, Apr 10, 6:39 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
639 PM EDT Thu Apr 10 2025
GAZ014-022-023-102315-
Hall GA-Dawson GA-Forsyth GA-
639 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of northeastern
Forsyth, southeastern Dawson and central Hall Counties through 715 PM
EDT...
At 639 PM EDT, a strong thunderstorm was near Chestatee, or 8 miles
southeast of Dawsonville, moving east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Matt, Candler, Silver City, Gainesville, Chestatee, Oscarville,
Dougherty, Coal Mountain, Lula, Oakwood, War Hill Park, and
Dawsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3440 8366 3437 8367 3436 8366 3424 8368
3418 8376 3427 8417 3442 8416
TIME...MOT...LOC 2239Z 278DEG 32KT 3433 8405
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 10, 6:40 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 PM EDT Thu Apr 10 2025
GAZ006>008-015-102330-
Gilmer GA-Union GA-Lumpkin GA-Fannin GA-
640 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of northwestern
Lumpkin, northeastern Gilmer, southwestern Union and southeastern
Fannin Counties through 730 PM EDT...
At 640 PM EDT, a strong thunderstorm was near Roy, or near Ellijay,
moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Margret, Camp Merrill, Woods Hole Shelter, Dial, Springer Mountain
Shelter, Suches, Pisgah, Cherry Log, Stover Creek Shelter, Hawk
Mountain Shelter, Roy, Blood Mountain Shelter, Gaddistown, Gooch
Mountain Shelter, Black Gap Shelter, and East Ellijay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central Georgia.
&&
LAT...LON 3471 8390 3459 8402 3461 8419 3462 8420
3461 8421 3464 8446 3478 8446 3483 8396
TIME...MOT...LOC 2240Z 271DEG 29KT 3470 8437
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 10, 6:48 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
648 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Hail 3 E Cole City 34.98N 85.51W
04/10/2025 E1.00 Inch Dade GA Public
Quarter size hail near Picket Post Trail and
Stallings Road.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:04 PM EDT | Special Weather Statement | FFC | Towns | 26 min |
| Apr 10, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 50 min |
| Apr 10, 5:12 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Apr 10, 5:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| Apr 10, 5:41 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Apr 10, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 43 min |
| Apr 10, 6:03 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Apr 10, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 27 min |
| Apr 10, 6:11 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Apr 10, 6:15 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 30 min |
| Apr 10, 6:24 PM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| Apr 10, 6:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Apr 10, 6:26 PM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Apr 10, 6:28 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Apr 10, 6:39 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| Apr 10, 6:40 PM EDT | Special Weather Statement | FFC | Gilmer | 50 min |
| Apr 10, 6:56 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 34 min |
| Apr 10, 6:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Apr 10, 7:02 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Apr 10, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens | 38 min |
| Apr 10, 7:08 PM EDT | Special Weather Statement | FFC | White | 37 min |
| Apr 10, 7:09 PM EDT | Special Weather Statement | FFC | Habersham | 36 min |
| Apr 10, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Paulding, Polk | 48 min |
| Apr 10, 7:29 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Apr 10, 7:31 PM EDT | Special Weather Statement | FFC | Dade, Walker | 29 min |
| Apr 10, 7:32 PM EDT | Special Weather Statement | FFC | Banks | 28 min |
| Apr 10, 7:33 PM EDT | Special Weather Statement | FFC | Hall | 27 min |
| Apr 10, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 51 min |
| Apr 10, 7:40 PM EDT | Special Weather Statement | FFC | Walker | 35 min |
| Apr 10, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 46 min |
| Apr 10, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 43 min |
| Apr 10, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 52 min |
| Apr 10, 7:55 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Apr 10, 7:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.